On Quasi-bi-slant Submersions

  • Rajendra PrasadEmail author
  • S. S. Shukla
  • Sushil Kumar


As a generalization of hemi-slant submersions and semi-slant submersions, we introduce the notion of quasi-bi-slant submersions from almost Hermitian manifolds onto Riemannian manifolds giving some examples and study such submersions from Kähler manifolds onto Riemannian manifolds. We study the geometry of leaves of distributions which are involved in the definition of the submersion. We also obtain conditions for such submersions to be integrable and totally geodesic. Moreover, we give a characterization theorem for proper quasi-bi-slant submersions with totally umbilical fibers.


Riemannian submersions semi-invariant submersions quasi-bi-slant submersions 

Mathematics Subject Classification

00A11 53C15 53C43 53B20 55B55 



The authors are thankful to the referees for their valuable suggestions.


  1. 1.
    Akyol, M.A., Sahin, B.: Conformal anti-invariant submersions from almost Hermitian manifolds. Turk J. Math. 40, 43–70 (2016)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Akyol, M.A., Sari, R., Aksoy, E.: Semi-invariant \(\xi ^{\perp }\) riemannian submersions from almost contact metric manifolds. Int. J. Geom. Methods Mod. Phys. 14(5), 1750075 (2017)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Ali, S., Fatima, T.: Generic riemannian submersions. Tamkang J. Math. 44(4), 395–409 (2013)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Baird, P., Wood, J.C.: Harmonic Morphism Between Riemannian Manifolds. Oxford Science Publications, Oxford (2003)CrossRefGoogle Scholar
  5. 5.
    Chinea, D.: Almost contact metric submersions. Rendiconti del Circolo Matematico del Palermo 34(1), 89–104 (1985)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Falcitelli, M., Pastore, A. M., Ianus, S.: Riemannian Submersions and Related Topics. World Scientific Pub. Co. Inc. (2004)Google Scholar
  7. 7.
    Gray, A.: Pseudo-Riemannian almost product manifolds and submersions. J. Math. Mech. 16, 715–738 (1967)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Gündüzalp, Ylmaz: Slant submersions from almost product riemannian manifolds. Turk. J. Math. 37, 863–873 (2013)MathSciNetzbMATHGoogle Scholar
  9. 9.
    Ianus, S., Ionescu, A.M., Mocanu, R., Vilcu, G.E.: Riemannian submersions from almost contact metric manifolds. Abh. Math. Semin. Univ. Humbg. 81(1), 101–114 (2011)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Ianus, S., Mazzocco, R., Vilcu, G.E.: Riemannian submersion from quaternionic manifolds. Acta Appl. Math. 104(1), 83–89 (2008)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Pointwise slant submersions: Lee, J. W. Lee., Sahin, B. Bull. Korean Math. Soc. 51, 1115–1126 (2014)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Park, K.S., Prasad, R.: Semi-slant submersions. Bull. Korean Math. Soc 50(3), 951–962 (2013)MathSciNetCrossRefGoogle Scholar
  13. 13.
    O’Neill, B.: The fundamental equations of a submersion. Mich. Math. J. 33(13), 458–469 (1966)MathSciNetzbMATHGoogle Scholar
  14. 14.
    Shahid, M. H., Al-Solamy, F. R., Jun, Jae-Bok., Ahmad, M.: Submersion of semi-invariant submanifolds of trans-sasakian manifold. Bull. Malays. Math. Sci. Soc. (2) 36(1), 63–71 (2013)Google Scholar
  15. 15.
    Sahin, B.: Anti-invariant Riemannian submersions from almost Hermitian manifolds. Cent. Eur. J. Math. 8(3), 437–447 (2010)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Sahin, B.: Semi-invariant submersions from almost Hermitian manifolds. Can. Math. Bull. 56(1), 173–183 (2013)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Sahin, B.: Slant submersions from Almost Hermitian manifolds. Bulletin math ematique de la Societedes Sciences Math ematiques de Roumanie 54 (102). 1, 93–105 (2011)Google Scholar
  18. 18.
    Sahin, B.: Riemannian submersion from almost Hermitian manifolds. Taiwan. J. Math. 17(2), 629–659 (2013)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Sahin, B.: Riemannian Submersions, Riemannian Maps in Hermitian Geometry, and their Applications. Elsevier, Academic Press (2017)zbMATHGoogle Scholar
  20. 20.
    Sahin, B.: Anti-invariant Riemannian submersions from almost Hermitian manifolds. Open Math. 8(3), 437–447 (2010)MathSciNetzbMATHGoogle Scholar
  21. 21.
    Sayar, C., Özdemir, F., Tastan, H.M.: Pointwise semi-slant submersions whose total manifolds are locally product Riemannian manifolds. Int. J. Maps Math. 1(1), 91–115 (2018)zbMATHGoogle Scholar
  22. 22.
    Sayar, C., Tastan, H.M., Ozdemir, F., Tripathi, M.M., Generic submersions from Kaehler manifolds, F. et al. Bull. Malays. Math. Sci. Soc. (2019).
  23. 23.
    Tastan, H.M.: On Lagrangian submersions. Hacet. J. Math. Stat. 43(6), 993–1000 (2014)MathSciNetzbMATHGoogle Scholar
  24. 24.
    Tastan, H.M., Sahin, B., Yanan, S.: Hemi-slant submersions. Mediterr. J. Math. 13(4), 2171–2184 (2016)MathSciNetCrossRefGoogle Scholar
  25. 25.
    Watson, B.: Almost Hermitian submersions. J. Differ. Geom. 11(1), 147–165 (1976)MathSciNetCrossRefGoogle Scholar
  26. 26.
    Yano, K., Kon, M.: Structures on Manifolds. World Scientific, Singapore (1984)zbMATHGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Department of Mathematics and AstronomyUniversity of LucknowLucknowIndia
  2. 2.Department of MathematicsUniversity of AllahabadAllahabadIndia
  3. 3.Shri Jai Narain Post Graduate CollegeLucknowIndia

Personalised recommendations